# SDR UPS06448542

- Difficulty date: October 20, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D SEAT TRACK FLANGE FOUND CORRODED BOTH I/B AND O/B.  CORROSION BLEND OUT 0.043" BY 3/4" BY 1.5" EXCEED SRM LIMIT.  M/D BS1890-2030 LBL 33 SEAT TRACK REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
